# SDR SWIA2020061847643

- Difficulty date: July 3, 2018
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 44,256 hours, 38,135 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST, REMOVE HORIZONTAL STAB STATIONARY FITTING HARDWARE TO VERIFY HOLE DIAMETER.  (C-CHECK) RO 7/27/2018 VERIFIED HOLES DIAMETER ON HORIZONTAL STAB STATIONARY FITTING AND REAMED AND UP SIZE HOLES AND INSTALLED NEW HARDWARE PER REO AND COMPLIED WITH CARD. THIS SDR FOR T/STEADY FITTING IS BEING SUBMITTED AS A PART OF VDR_2020NM064006.
